# SDR 07FDEA02142

- Difficulty date: May 28, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57970362
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, AILERON ACTUATORS ACCESS PANEL AREA LOWER SKIN WITH BURROWS   WITHOUT MARGINAL DISTANCE.  IT WAS REPAIRED IN ACCORDANCE WITH FEDEX EA 6-570-106714.
